# SDR C2XA95IA240

- Difficulty date: September 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N51726
- Make and model: Emb EMB-120RT
- Aircraft serial: 120174
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 12015374002
- Condition: Cracked
- Location: Fin To Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING C-CHECK INSPECTION, FOUND RIGHT FIN TO FUSELAGE ATTACH ANGLE CRACKED 16 INCHES FROM FORWARD END.  MAINTENANCE REMOVED AND REPLACED THE ANGLE, AIRCRAFT APPROVED FOR RETURN TO SERVICE.  (M)
